Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffered back pain. After scanning given linbon belt, Aceritforle, Rabitos and Synowbpy but still in pain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
My wife is suffered back pain problem last 2 months to still now we are chekkng Neuro care hospital in nizamabad.Doctor was started tretment just only given some mddicens but problem is continue he was take scaning also .
tretment 1 Linbon belt 2 Aceritforle tab.. 3 Rabitos D tab.. 4 Mecaltlo tab 5 Synowbpy tab
these tab.. last 2 months to she was using but same problem continue fassing she.
Posted Tue, 6 Aug 2013 in Back Pain
Answered by Dr. Raju A.T 8 hours later

Thanks for your query.

Do get the MRI scan done as early as possible. The scan will provide details on the problem to determine the cause for the back ache. Specific treatment can be installed after knowing the exact cause.

Meanwhile do continue with the same treatment. Also you can consult a Physiotherapist to learn some physical exercises which strengthen the surrounding muscles which reduces the pain.

Hope, I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor